# SDR ASOA20131107196

- Difficulty date: November 7, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 12,614 hours, 12,369 cycles
- Engine: Allsn AE3007A
- Engine time: 12,614 hours, 12,369 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Nr 2 Engine
- Part time: 12,614 hours, 12,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  CREW REPORTED SMOKE IN LAVATORY AND ELECTED TO RETURN TO DEPARTURE.  LANDED WITHOUT INCIDENT.  MAINTENANCE DETERMINED SOURCE OF SMOKE TO BE COMING THROUGH THE NR 2 ENGINE BLEED. ENGINE WAS REPLACED, OPS CHECK PERFORMED AND THE DISCREPANCY CLEARED.
